MathSciNet Relay Station
MathSciNet bibliographic data
MR2502999 (2010d:35322) 35Q53 (35A15 35C08)
Tao, Zhao-Ling Variational approach to the Benjamin Ono equation. Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1939–1941.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement